Join Us

We are 216,717 members in 84 forums discussing 160,161 topics.

Help with Abbreviations

Topic: Strange pain in face

Forum: Not Diagnosed With a Recurrence or Metastases but Concerned —

Meet others concerned about developing a recurrence or metastases.

Posted on: Jul 26, 2020 06:39PM

Flo80 wrote:

Hi friends did anyone have a strange pain or tinge feeling on just a small part of cheek. I finished chemotherapy in October and radiation in February. I am on herceptin and perjeta and hormonal treatment. I also seem to forget things and feel drowsy and it seems a little shaky though I can grab things properly. Thank you once again. I am also on pregablin and sleeping and antianxiety meds

Dx 6/13/2019, DCIS/IDC, Left, 5cm, Grade 2, ER+/PR+
Log in to post a reply

Page 1 of 1 (2 results)

Posts 1 - 2 (2 total)

Log in to post a reply

Jul 26, 2020 08:32PM Sunshine99 wrote:

Flo80, it might be neuropathy. I remember that feeling in my torso during after chemo. It was the pins and needles feeling. You might want to ask your MO. I'm sorry you're dealing with this.

Cancer has progressed to my bones. I pray that it never enters my soul. Dx 11/2/2007, IDC, 3cm, Stage IIA, 0/3 nodes, ER+/PR+, HER2- Dx 3/26/2020, ILC/IDC, Stage IV, metastasized to bone, ER+/PR-, HER2- (FISH) Hormonal Therapy 4/22/2020 Arimidex (anastrozole) Radiation Therapy 5/5/2020 External: Bone Radiation Therapy 5/12/2020 External: Bone Targeted Therapy 6/10/2020 Ibrance (palbociclib)
Log in to post a reply

Jul 27, 2020 11:16AM MinusTwo wrote:

Flo - what chemo did you have? Both Taxotere & Carboplatin can possibly cause neuropathy problems. Sunshine is right. Give your MO a call.

2/15/11 BMX-DCIS 2SNB clear-TEs; 9/15/11-410gummies; 3/20/13 recurrance-5.5cm,mets to lymphs, Stage IIIB IDC ER/PRneg,HER2+; TCH/Perjeta/Neulasta x6; ALND 9/24/13 1/18 nodes 4.5cm; AC chemo 10/30/13 x3; herceptin again; Rads Feb2014

Page 1 of 1 (2 results)